# SDR MWEA010119

- Difficulty date: January 23, 2001
- Submitted: January 25, 2001
- Operation: Air carrier
- Aircraft: N204ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47680
- Aircraft time: 62,718 hours, 37,056 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 258733513
- Part serial: 106090
- Condition: Intermittent
- Location: Flight Director
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPTAINS ATTITUDE INDICATOR GYRO FLAG AND FLIGHT DIRECTOR COMPUTER FLAG CAME ON INTERMITTENTLY.  REMOVED AND REPLACED NR 1 VERTICAL GYRO, REF 34-27-1.  OPS CHECK GOOD.
